# SDR AWXA200301395

- Difficulty date: October 20, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 29,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580026
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK A 1 .375 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT FASTENER HOLE LOWER AFT CORNER OF L-1 DOOR, BS 344.  MAINTENANCE CUTOUT DAMAGE ON FUSELAGE SKIN AT LOWER AFT CORNER OF L-1 DOOR; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED 2 EACH FILLERS AND 2 EACH REPAIR DOUBLERS; INSTALLED REPAIR PARTS IAW ER 15-5300-03311-TB2.
